# SDR VTZA98031

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6528 - BUF-IAD - DURING TAKEOFF, EXPERIENCED A DISCREPANCY WITH THE CAPTAINS AIRSPEED INDICATOR READING 15 KNOTS LESS THAN THE FIRST OFFICERS.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED FROM IAD TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE FOUND WATER IN THE PITOT LINE, DRAINED WATER AND PERFORMED REQUIRED CHECKS.  ALL SYSTEMS WORKED NORMALLY.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
